I've been taking this medication for over 6 months, never had this issue before. I had noticed the pain started when I started taking one from Amneal pharmaceuticals, but switching back to Teva has not changed the pain. Also, I had taken an a month's dosing without this problem with Amneal before. It's very strange.

My question is, what can I do about this? The pain is so bad I wake up passing gas, throughout the day, and the stomach pain is almost constant. It's just taking over my life at this point, despite my efforts to control it. I make ginger tea from fresh ginger to help ease it, take hot showers, and use digestive enzymes. It's all temporary relief. I went to the hospital this weekend because I got fed up (I have no healthcare as I cannot afford it.) They did some bloodwork as well as an ultrasound of my abdomen. Unfortunately they could not find anything or help me, so I was sent on my way.

I'm hoping perhaps somebody has dealt with this before and has some suggestions. Obviously the best solution would be to stop taking the medication and see if that's the problem, but after being on it for so long I would suffer terrible withdrawals (I've come off it before.) I'm at a bit of a crossroads here and would appreciate any advice or ideas!